# SDR COMA0061008

- Difficulty date: December 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 7,746 hours, 7,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 601R3103077
- Condition: Mismanufactured
- Location: Fuselage
- Part time: 7,746 hours, 7,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH SPLICE PLATE P/N 601R31030-77 WAS FABRICATED INCORRECTLY BY THE MANUFACTURER.PERFORMED A MAJOR REPAIR BY FABRICATING 2 EACH SPLICE PLATES AND INSTALLING IAW WVAC EO 601R-53-1994.
